Is there a cure for red scrotum syndrome? I've been suffering from what's appears to be this. Started end of november. had intense itch which i scratched several days until i learned makes whatever it is worse. have not been the same ever since. started treatment 1 week after. 3weeks of Lotrimin AF ( slight relief of itch only)
2 weeks nystatin triamcinolone ( felt I was on fire)
2 weeks no treatment ( only aveeno eczema )
10 days fluconazole prescribed ( no change)
•7 weeks no sugar carbs candida diet during all time frame
8 weeks total !!!
just finished 2 weeks desonide cream .5% ( still same)
My scrotum looks like pictures on web associated with Candidas . Red stingy inflamed real dark leathery look. Nothing has cured it or come close.
Dermatologist and doctors have all inspected my symptoms and just say its an infection no particular name for it and keep giving me topicals. I can't take it anymore. Could this be a signs of prostate cancer or UTI ? I'm a healthy , very clean 37 yr old male. Very active and have never had any skin issues , maybe dry skin at the worst but nothing on my privates. This issue is localized to my scrotum and a slight red penis tip. Is this the end of life as I know it?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.